# SDR 2005FA0000745

- Difficulty date: April 11, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- Make and model: Snias AS350*
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 350A54108004
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR INTAKE, CRACKED BASE METAL DUE TO VIBRATION. (K)
